# SDR SWIA201232001

- Difficulty date: October 16, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 25,654 hours, 15,586 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Panel
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

JUST PRIOR TO 80KTS GOT T/O CAUTION WARNING WITH AILERON AND RUDDER TRIM WARNING MESSAGES.  (FLT 5774)  RESET CIRCUIT BREAKER 1L7.  REPLACED AILERON RUDDER CONTROL PANEL IN REFERENCE TO AMM.
